Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70847
標題: A continuation-domain decomposition algorithm for bifurcation problems
作者: Chien, C.S.
Chou, H.S.
Jeng, B.W.
關鍵字: bifurcation problems
continuation methods
domain decomposition
methods
finite differences
symmetry
期刊/報告no:: Numerical Algorithms, Volume 22, Issue 3-4, Page(s) 367-383.
摘要: We study numerical solution branches of certain parameter-dependent problems defined on compact domains with various boundary conditions. The finite differences combined with the domain decomposition method are exploited to discretize the partial differential equations. We propose efficient numerical algorithms for solving the associated linear systems and for the detection of bifurcation points. Sample numerical results are reported.
URI: http://hdl.handle.net/11455/70847
ISSN: 1017-1398
文章連結: http://dx.doi.org/10.1023/a:1019119126672
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.